zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Nondensely defined evolution equations with nonlocal conditions. (English) Zbl 1035.34063
Summary: We establish some results concerning the existence and regularity of “integral solutions” for some nondensely defined evolution equations with nonlocal condition, where the linear part satisfies the Hille-Yosida condition. They extend the results on densely defined evolution equations.

34G20Nonlinear ODE in abstract spaces
34G25Evolution inclusions
Full Text: DOI
[1] Byszewski, L.: Theorems about the existence and uniqueness of solutions of a semilinear evolution nonlocal Cauchy problem. J. math. Anal. appl. 162, 494-505 (1991) · Zbl 0748.34040
[2] Byszewski, L.: Theorems about the existence and uniqueness of continuous solutions of nonlocal problem for nonlinear hyperbolic equation. Applicable anal. 40, 173-180 (1991) · Zbl 0725.35060
[3] Byszewski, L.; Lakshmikantham, V.: Theorems about the existence and uniqueness of a solution of a nonlocal abstract Cauchy problem in a Banach space. Applicable anal. 40, 11-19 (1990) · Zbl 0694.34001
[4] Deng, K.: Exponential decay of solutions of semilinear parabolic equations with non-local initial conditions. J. math. Anal. appl. 179, 630-637 (1993) · Zbl 0798.35076
[5] Balachandran, K.; Chandrasekaran, M.: Nonlocal Cauchy problem for quasilinear integrodifferential equation in Banach spaces. Dynamic systems and applications 8 (1999) · Zbl 0924.34056
[6] J. Liu, A remark on the mild solution of non-local evolution equations, Semigroup Forum (to appear).
[7] Ntouyas, S. K.; Tsamatos, P. Ch.: Global existence for semilinear evolution equations with non-local conditions. J. math. Anal. appl. 210, 679-687 (1997) · Zbl 0884.34069
[8] Lin, Y.; Liu, J.: Semilinear integrodifferential equations with non-local Cauchy problem. Nonlinear anal. 26, 1023-1033 (1996) · Zbl 0916.45014
[9] Da Prato, G.; Sinestrari, E.: Differential operators with non-dense domains. Ann. scuola norm. Sup. Pisa sci. 14, 285-344 (1987) · Zbl 0652.34069
[10] Aizicovici, S.; Mckibben, M.: Existence results for a class of abstract nonlocal Cauchy problems. Nonlinear anal. 39, 649-668 (2000) · Zbl 0954.34055
[11] Arendt, W.: Vector valued Laplace transforms and Cauchy problems. Israel J. Math 59, 327-352 (1987) · Zbl 0637.44001
[12] Kellermann, H.; Hieber, M.: Integrated semigroups. J. funct. Anal. 84, 160-180 (1989) · Zbl 0689.47014
[13] Lunardi, A.: Analytic semigroup and optimal regularity in parabolic problems. Progress in nonlinear differential equations and their applications (1995) · Zbl 0816.35001